Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


Explicit Travelling Wave Solutions of Two Nonlinear Evolution Equations

PP: 223-228
Abdulkadir Ertaş, Mustafa Mızrak,
In this paper, we applied the sine-cosine method and the rational functions in exp(ksi) method for the modified Kawachara equation and the Damped Sixth-order Boussinesq Equation, respectively. New solitons solutions and periodic solutions are explicitly obtained with the aid of symbolic computation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved